Operator moment problems on abelian *-semigroups

N.Sakakibara N.Sakakibara, K. Furuta, Nobuhisa Sakakibara

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)433-441
JournalMathematica Japonica
Volume51
Publication statusPublished - 2000 May 1

Cite this

Operator moment problems on abelian *-semigroups. / N.Sakakibara, N.Sakakibara; Furuta, K.; Sakakibara, Nobuhisa.

In: Mathematica Japonica, Vol. 51, 01.05.2000, p. 433-441.

Research output: Contribution to journalArticle

N.Sakakibara, NS, Furuta, K & Sakakibara, N 2000, 'Operator moment problems on abelian *-semigroups', Mathematica Japonica, vol. 51, pp. 433-441.
N.Sakakibara, N.Sakakibara ; Furuta, K. ; Sakakibara, Nobuhisa. / Operator moment problems on abelian *-semigroups. In: Mathematica Japonica. 2000 ; Vol. 51. pp. 433-441.
@article{d1fde6af0c514231a5934cf586558b84,
title = "Operator moment problems on abelian *-semigroups",
author = "N.Sakakibara N.Sakakibara and K. Furuta and Nobuhisa Sakakibara",
year = "2000",
month = "5",
day = "1",
language = "English",
volume = "51",
pages = "433--441",
journal = "Mathematica Japonica",

}

TY - JOUR

T1 - Operator moment problems on abelian *-semigroups

AU - N.Sakakibara, N.Sakakibara

AU - Furuta, K.

AU - Sakakibara, Nobuhisa

PY - 2000/5/1

Y1 - 2000/5/1

M3 - Article

VL - 51

SP - 433

EP - 441

JO - Mathematica Japonica

JF - Mathematica Japonica

ER -